It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Well, its been about a year and half a month since i finished my course of accutane. this was my first course, and knock on wood, im still crystal clear :). I still get the occasional pimple or tiny breakout of 2-3, but now they go away in a mere day or two rather than linger forever, and they dont leave red marks.

i strongly urge anybody who is skeptical of accutanes side effects to at least give it a try...this was the only thing that even remotely helped my acne. i tried the usual anti-biotics, and OTC stuff, and some dieting (which acutally did help a lot now that i think about it), the aspirin mask, etc. accutane got me clear from the get go with no initial breakout, and the acne has yet to return. i believe another reason it is still staying away is that i dont worry about my face all the time anymore.

the only side effects i noticed during treatment were a reddish face and super chapped lips.

After the treatment, the redness lasted for about 4 months and gradually faded away. the chapped lips went away within days. also, after the treatment was over, i had a problem for a few months where i would get an itchy spot on my neck or face and the itch would stay for a good 20 mins no matter how much i scratched or left it alone, and left my face pretty red after. But, over time that problem too has faded.

The only effect i can tell that it still has on me is that my eyes seem to be more sensitive to light and temperature than before. in bright sun or cold wind they water much easier than before, but i think i can manage ;)

anyways, good luck with your treatments, and may the tane be with you :D
[QUOTE=boardguy16]Well, its been about a year and half a month since i finished my course of accutane. this was my first course, and knock on wood, im still crystal clear :). I still get the occasional pimple or tiny breakout of 2-3, but now they go away in a mere day or two rather than linger forever, and they dont leave red marks.

i strongly urge anybody who is skeptical of accutanes side effects to at least give it a try...this was the only thing that even remotely helped my acne. i tried the usual anti-biotics, and OTC stuff, and some dieting (which acutally did help a lot now that i think about it), the aspirin mask, etc. accutane got me clear from the get go with no initial breakout, and the acne has yet to return. i believe another reason it is still staying away is that i dont worry about my face all the time anymore.

the only side effects i noticed during treatment were a reddish face and super chapped lips.

After the treatment, the redness lasted for about 4 months and gradually faded away. the chapped lips went away within days. also, after the treatment was over, i had a problem for a few months where i would get an itchy spot on my neck or face and the itch would stay for a good 20 mins no matter how much i scratched or left it alone, and left my face pretty red after. But, over time that problem too has faded.

The only effect i can tell that it still has on me is that my eyes seem to be more sensitive to light and temperature than before. in bright sun or cold wind they water much easier than before, but i think i can manage ;)

anyways, good luck with your treatments, and may the tane be with you :D[/QUOTE]

when did you start to notice that all your acne was gone? I just started my second month and i broke out pretty bad during the initial break out. i have mild acne which is mainly around my jawline where some cysts reside. I dont have any small bumps just the big fellas. Not that noticable because I do have mild acne but it still bothered me to take accutane because nothing worked for me. Hopefully things will just clear up soon.





All times are GMT -7. The time now is 04:46 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!